# SDR CA071109010

- Difficulty date: November 3, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,415 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Fuel Control
- Part number: 25766304
- Part serial: 70761602
- Condition: Inoperative
- Location: Engine
- Part time: 1,859 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE GROUND RUN, THE ENGINE WAS HESITATING AT 70 PERCENT AND THEN DROOPS TO 65 PERCENT OR LESS. FUEL CONTROL NOT RESPONDING TO THROTTLE INPUT CORRECTLY. (TC NR 20071109010)
